# SDR SWIA2020021848534

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lintel
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR SURROUND STRUCTURE UPPER LINTEL CRACKED AT FS 280.00 AT STRINGER 3   (C-CHECK) RO 2/14/2020COMPLIED WITH BOMBARDIER REOREPAIRED PAX DOOR INTEL STGR 3L BTWEEN FS280 AND FS295 ALL STEPS COMPLETED.
